# SDR CA001020020

- Difficulty date: September 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 557 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Part number: 36066
- Condition: Broken
- Location: Magneto
- Part time: 855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H MAGNETO (SLICK 4310 S/N 99042051) HAS BEEN REMOVED FOR 500 HR INSPECTION. FOUND ONE (1) TOOTH ON THE DRIVE GEAR WAS MISSING. REPLACED DRIVE GEAR (P/N 36066). REMOVED ENGINE OIL SUMP AND FOUND THE MISSING GEAR TOOTH.
